Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Few small itchy lumps on both sides of upper thigh near vagina. Tried hydrocortisone cream, no help. Solution ?

I have a few small itchy lumps on both sides of my upper thigh near the vagina . The lumps are similar to a mosquito bite and dark red. They get very itchy. when I itch the area, the lumps seem to get bigger and more will pop up (i guess inflammation?). Sometimes the skins dry and it looks like a scab. I ve had it for 3-4 days now. I tried hydrocortisone cream 0.5% on it but not sure if it did anything. I don t sweat or exercise so it s definitely not heat rash . Please shed some light!
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might be suffering from a fungal infection,

Probably candida infection.

Dont apply hydrocortisone , it may worsen the situation.

You can apply an antifungal cream like clotrimazole.

Also take an anti histamine tablet for the itch.

Dont worry you may get relief with this.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor